# SDR AWXA0001242

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 42,458 hours, 26,785 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 672036
- Condition: Cracked
- Location: Fuselage
- Part time: 42,277 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LIGHTENING HOLE ON VERT SUPPORT WEB AT WL 195 RBL 17 FS 180.  CUT OUT DAMAGE; HFEC SHOWS NO CRACKS; FABED REPAIR DOUBLER AND INSTALLED IAW SRM 51-70-13; HFEC COMPLIED WITH B737 NTM PT 6 51-00-00 FIG 23.
